American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Naoki Tanaka. Flow invariance for differential delay equations. Proc. Amer. Math. Soc. 143 (2015) 2459-2468.
Abstract, references, and article information   
View Article: PDF

[2] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony To-Ming Lau, Koji Nishiura and Wataru Takahashi. Convergence of almost-orbits of nonexpansive semigroups in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 3143-3150. MR 2322744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tomonari Suzuki. The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big( T(1) \big) \cap F \big( T(\sqrt2) \big)$. Proc. Amer. Math. Soc. 134 (2006) 673-681. MR 2180883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhaofang Bai and Jinchuan Hou. Numerical radius distance-preserving maps on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 132 (2004) 1453-1461. MR 2053353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tomonari Suzuki. On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 2133-2136. MR 1963759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Diómedes Bárcenas. Factoring weakly compact operators and the inhomogeneous Cauchy problem. Proc. Amer. Math. Soc. 128 (2000) 1357-1360. MR 1641633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. Kada. Strong ergodic theorems for commutative semigroups of operators. Proc. Amer. Math. Soc. 127 (1999) 3003-3011. MR 1636382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kazuo Kobayasi. $C^1$ approximations of inertial manifolds via finite differences . Proc. Amer. Math. Soc. 127 (1999) 1143-1150. MR 1610800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nguyen Van Minh. On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999) 779-782. MR 1473675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Athanassios G. Kartsatos. On the compactness of the evolution operator generated by certain nonlinear $\Omega$-accretive operators in general Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 2081-2091. MR 1307535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wataru Takahashi and Doo Hoan Jeong. Fixed point theorem for nonexpansive semigroup on Banach space . Proc. Amer. Math. Soc. 122 (1994) 1175-1179. MR 1223268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kok-Keong Tan and Hong Kun Xu. Asymptotic behavior of almost-orbits of nonlinear semigroups of non-Lipschitzian mappings in Hilbert spaces . Proc. Amer. Math. Soc. 117 (1993) 385-393. MR 1111223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shigeo Kanda. Existence of solutions to $u'(t)=Au(t)$ for $A$ weakly closed . Proc. Amer. Math. Soc. 116 (1992) 121-126. MR 1102857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. M. Ruess and W. H. Summers. Ergodic theorems for semigroups of operators . Proc. Amer. Math. Soc. 114 (1992) 423-432. MR 1075950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Deville. Strong solutions of evolution equations governed by $m$-accretive operators and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 112 (1991) 1001-1008. MR 1045133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 111 (1991) 941-948. MR 1056678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 108 (1990) 741-748. MR 990425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hajime Ishihara and Wataru Takahashi. A nonlinear ergodic theorem for a reversible semigroup of Lipschitzian mappings in a Hilbert space . Proc. Amer. Math. Soc. 104 (1988) 431-436. MR 962809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wojciech Bartoszek. Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points . Proc. Amer. Math. Soc. 104 (1988) 809-811. MR 964861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. Random nonlinear evolution inclusions in reflexive Banach spaces . Proc. Amer. Math. Soc. 104 (1988) 293-299. MR 958086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michiaki Watanabe. A characterization of nonlinear semigroups with smoothing effect . Proc. Amer. Math. Soc. 103 (1988) 153-159. MR 938661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Semion Gutman. Regularizing properties of nonlinear semigroups . Proc. Amer. Math. Soc. 101 (1987) 51-56. MR 897069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shinnosuke Oharu and Tadayasu Takahashi. Locally Lipschitz continuous perturbations of linear dissipative operators and nonlinear semigroups . Proc. Amer. Math. Soc. 100 (1987) 187-194. MR 883426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2